Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is serlift a safe medication? Had sulfur reaction in the past. Worried

is serlift is safe
as i took for 2 years
once ihad sulphur reaction
doctor addmittedd me & said hyper tensive ,
after that i gone sevral complication
i cope with all
i took prolomet 25 in morning (metoprolol sucinate)
storvaz 10 in evening (atrovastin)
now the Q is
which is safest & requied medicine for me
either prolomet/storvaz
serlft & other
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
HT, thanks for the query.
Welcome to H.C.M.C.
Sertralin is an anti-depressant drug.
Metoprolol anti hypertensive.
Atorvastatine is lipid lowering agent.
Now , you see all these drugs are for different causes and so you or your's doctor will decide which ( all ) drug is safe and the best for you in your illness.
Pl don't be in panic.
Doctor himself will decide what is good for you according to your condition.
Good luck.
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor